# SDR QXEA0003069

- Difficulty date: November 10, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 4,839 hours, 6,810 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Nicked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND ENGINE INBOARD AND OUTBOARD ENGINE STRUTS HAVE MINOR NICKS.  REPAIRED IAW DHC-8 RD8-54-036 AND SRM 51-20-36, PAGE 1-8.
